Loading [MathJax]/extensions/mml2jax.js

Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
On the homotopy type of the Deligne–Mumford compactification

Johannes Ebert and Jeffrey Giansiracusa

Algebraic & Geometric Topology 8 (2008) 2049–2062
Bibliography
1 M Artin, B Mazur, Etale homotopy, Lecture Notes in Math. 100, Springer (1969) MR0245577
2 L Bers, On spaces of Riemann surfaces with nodes, Bull. Amer. Math. Soc. 80 (1974) 1219 MR0361165
3 L Bers, Spaces of degenerating Riemann surfaces, from: "Discontinuous groups and Riemann surfaces (Proc. Conf., Univ. Maryland, College Park, Md., 1973)", Ann. of Math. Studies 79, Princeton Univ. Press (1974) 43 MR0361051
4 L Bers, Deformations and moduli of Riemann surfaces with nodes and signatures, Math. Scand. 36 (1975) 12 MR0374496
5 L Bers, Finite-dimensional Teichmüller spaces and generalizations, Bull. Amer. Math. Soc. $($N.S.$)$ 5 (1981) 131 MR621883
6 R Charney, R Lee, Moduli space of stable curves from a homotopy viewpoint, J. Differential Geom. 20 (1984) 185 MR772131
7 C J Earle, J Eells, A fibre bundle description of Teichmüller theory, J. Differential Geometry 3 (1969) 19 MR0276999
8 C J Earle, A Schatz, Teichmüller theory for surfaces with boundary, J. Differential Geometry 4 (1970) 169 MR0277000
9 J Ebert, The homotopy type of a topological stack, In preparation
10 J Ebert, J Giansiracusa, Pontrjagin–Thom maps and the homology of the moduli stack of stable curves, Submitted arXiv:0712.0702
11 D B A Epstein, Curves on $2$–manifolds and isotopies, Acta Math. 115 (1966) 83 MR0214087
12 P Frediani, F Neumann, Étale homotopy types of moduli stacks of algebraic curves with symmetries, $K$–Theory 30 (2003) 315 MR2064243
13 E M Friedlander, Étale homotopy of simplicial schemes, Annals of Math. Studies 104, Princeton University Press (1982) MR676809
14 S Galatius, Mod $p$ homology of the stable mapping class group, Topology 43 (2004) 1105 MR2079997
15 S Galatius, Y Eliashberg, Homotopy theory of compactified moduli spaces, Oberwolfach Reports (2006) 761
16 A Gramain, Le type d'homotopie du groupe des difféomorphismes d'une surface compacte, Ann. Sci. École Norm. Sup. $(4)$ 6 (1973) 53 MR0326773
17 J H Hubbard, Teichmüller theory and applications to geometry, topology, and dynamics. Vol. 1, Matrix Editions (2006) MR2245223
18 I Madsen, M Weiss, The stable moduli space of Riemann surfaces: Mumford's conjecture, Ann. of Math. $(2)$ 165 (2007) 843 MR2335797
19 I Moerdijk, Orbifolds as groupoids: an introduction, from: "Orbifolds in mathematics and physics (Madison, WI, 2001)", Contemp. Math. 310, Amer. Math. Soc. (2002) 205 MR1950948
20 B Noohi, Homotopy types of topological stacks arXiv:0808.3799
21 T Oda, Etale homotopy type of the moduli spaces of algebraic curves, from: "Geometric Galois actions, 1", London Math. Soc. Lecture Note Ser. 242, Cambridge Univ. Press (1997) 85 MR1483111
22 F Waldhausen, Algebraic $K$–theory of spaces, a manifold approach, from: "Current trends in algebraic topology, Part 1 (London, Ont., 1981)", CMS Conf. Proc. 2, Amer. Math. Soc. (1982) 141 MR686115